RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1971, Volume 35, Issue 4, Pages 965–966 (Mi izv2087)  

Remark on my article “Estimation of Weyl sums with prime denominator”

S. A. Stepanov


Full text: PDF file (109 kB)

English version:
Mathematics of the USSR-Izvestiya, 1971, 5:4, 981–982

Bibliographic databases:

UDC: 511
MSC: Primary 42A32; Secondary 10G05, 14G13
Received: 22.06.1971

Citation: S. A. Stepanov, “Remark on my article “Estimation of Weyl sums with prime denominator””, Izv. Akad. Nauk SSSR Ser. Mat., 35:4 (1971), 965–966; Math. USSR-Izv., 5:4 (1971), 981–982

Citation in format AMSBIB
\Bibitem{Ste71}
\by S.~A.~Stepanov
\paper Remark on my article ``Estimation of Weyl sums with prime denominator''
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1971
\vol 35
\issue 4
\pages 965--966
\mathnet{http://mi.mathnet.ru/izv2087}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=297769}
\zmath{https://zbmath.org/?q=an:0219.10042}
\transl
\jour Math. USSR-Izv.
\yr 1971
\vol 5
\issue 4
\pages 981--982
\crossref{https://doi.org/10.1070/IM1971v005n04ABEH001128}


Linking options:
  • http://mi.mathnet.ru/eng/izv2087
  • http://mi.mathnet.ru/eng/izv/v35/i4/p965

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Remarks
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:160
    Full text:58
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019